MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305488
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).The customer's address is unknown.(b)(6) usa has been used as a default.Date of event: unknown.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that sharps coll 3.3qt red had missing label information.Additionally, it was damaged, but still operable.The following information was provided by the initial reporter: "it was reported that the sharps container was damaged and units were missing labels verbatim: rec'd this from saturday evening from (b)(4) at fisher clinical regarding sharps container 305488, lot # 0090001.Is this a product complaint or service? do i forward this on to you? do you want more information first? within fisher clinical services, we help our company to fulfill its mission to enable our customers to make the world healthier, cleaner and safer by continuously improving the quality of our products and services and by ensuring global regulatory compliance.Part of this compliance includes adherence to set standards we set as a business, regarding the disposition and usability of product within our clients' clinical trial settings.This notification is intended to alert you on some quality concerns we've noticed as part of our post-receipt process, and is listed as follows: pn j9074 (damage including stains/smudges, cuts, scratches on individual unit labeling and also damaged units with no labels on individual units, i.E.Units missing labeling) for batch 0090001 sharps container.We encourage your company to further investigate these above issues, and please advise if there are any intended process and/or manufacturing changes that you can commit to as part of this notification.Please acknowledge receipt of this notification via email response, replying all.Thank you for your partnership in this effort, and helping to keep our clients (and patients) safe.".
 
Event or Problem Description
It was reported that sharps coll 3.3qt red had missing label information.Additionally, it was damaged, but still operable.The following information was provided by the initial reporter: "it was reported that the sharps container was damaged and units were missing labels.Verbatim: rec'd this from saturday evening from d.T at fisher clinical regarding sharps container 305488, lot # 0090001.Is this a product complaint or service? do i forward this on to you? do you want more information first? within fisher clinical services, we help our company to fulfill its mission to enable our customers to make the world healthier, cleaner and safer by continuously improving the quality of our products and services and by ensuring global regulatory compliance.Part of this compliance includes adherence to set standards we set as a business, regarding the disposition and usability of product within our clients' clinical trial settings.This notification is intended to alert you on some quality concerns we've noticed as part of our post-receipt process, and is listed as follows: pn j9074 (damage including stains/smudges, cuts, scratches on individual unit labeling and also damaged units with no labels on individual units, i.E.Units missing labeling) for batch 0090001 sharps container we encourage your company to further investigate these above issues, and please advise if there are any intended process and/or manufacturing changes that you can commit to as part of this notification.Please acknowledge receipt of this notification via email response, replying all.Thank you for your partnership in this effort, and helping to keep our clients (and patients) safe.".
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported that the product was damaged in transit with no further investigation required.The damage occurred while waiting to be shipped at an india warehouse.Not a manufacturing related issue.No supplier investigation is applicable.

Brand Name
SHARPS COLL 3.3QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10535126
Report Number2243072-2020-01422
Device Sequence Number16884994
Product Code FMI
UDI-Device Identifier00382903054886
UDI-Public00382903054886
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305488
Device Catalogue Number305488
Device Lot Number0090001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2020
Supplement Date Received by Manufacturer08/22/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;